# SDR 02FDEA00731

- Difficulty date: October 7, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N210FE
- Make and model: Boeing 727-200
- Aircraft serial: 22932
- Aircraft time: 26,283 hours, 14,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPR CHORD FLOORBEAM AT BS 344, LBL 3, WL 208.
